Thunderstorm Wind, Ouachita
- When
- July 25, 8:50 PM CST
- Where
- Ouachita County, West Monroe
- Measured
- 57 kt (66 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.517, -92.117
Trees downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 25, 8:50 PM CST, 0 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 950 PM CDT SUN JUL 25 2004 .DISCUSSION... UPDATED FORECAST TO CLEAN UP WORDING. CURRENT THUNDERSTORM ACTIVITY NEITHER BEHAVING DIURNALLY AFTER SUNSET...NOR IS IT CHANGING IN POSITION. RAISED POPS IN MONROE GROUPING TO 50 PERCENT. POPS OVER TX/OK AREAS BASED ON LIGHT RAIN OVER PARTS OF OK...HOWEVER DO NOT EXPECT DEEP CONVECTION BEHIND FRONT. && .PRELIMINARY POINT TEMPS/POPS... SHV 71 88 68 92 / 20 20 0 0 MLU 71 88 66 92 / 50 20 0 0 TXK 68 87 67 92 / 10 0 0 0 TYR 68 88 68 92 / 20 20 0 0 LFK 72 90 68 93 / 30 30 20 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII/IV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN JUL 25 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SUN JUL 25 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHEAST LOUISIANA THIS AFTERNOON AND EVENING...EAST OF A FARMERVILLE TO WINNFIELD LINE. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE FOUR STATE AREA. A WEAK COLD FRONT EXTENDS FROM NEAR LUFKIN TO MONROE...AND THIS FRONT WILL GENERATE POTENTIALLY STRONG THUNDERSTORMS IN ITS VICINITY. SEVERE THUNDERSTORMS...IF ANY DEVELOP...SHOULD BE ISOLATED AND BRIEF...PRIMARILY PRODUCING DAMAGING WIND GUSTS...AND PERHAPS SOME LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
742 PM CDT SUN JUL 25 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 8 NW LUFKIN 31.42N 94.82W
07/25/2004 0.75 INCH ANGELINA TX BROADCAST MEDIA
HAIL FELL AT POLLOK REPORTED BY KTRE TV
&&The Shreveport radar (KSHV), 162 km away, was scanning. The volume nearest the first event began at 02:49 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5412669.